Web of Science: 6 cites, Scopus: 8 cites, Google Scholar: cites
Limit cycles coming from some uniform isochronous centers
Liang, Haihua (Guangdong Polytechnic Normal University(China). Department of Computer Science)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2016
Resum: This article is about the weak 16--th Hilbert problem, i. e. we analyze how many limit cycles can bifurcate from the periodic orbits of a given polynomial differential center when it is perturbed inside a class of polynomial differential systems. More precisely, we consider the uniform isochronous centers \[ x= -y x^2 y (x^2 y^2)^n, y= x x y^2 (x^2 y^2)^n, \] of degree 2n 3 and we perturb them inside the class of all polynomial differential systems of degree 2n 3. For n=0,1 we provide the maximum number of limit cycles, 3 and 8 respectively, that can bifurcate from the periodic orbits of these centers using averaging theory of first order, or equivalently Abelian integrals. For n=2 we show that at least 12 limit cycles can bifurcate from the periodic orbits of the center.
Nota: Agraïments: The first author is supported by the NSF of China (No. 11201086), the Foundation for Distinguished Young Talents in Higher Education of Guangdong, China (No.2012LYM0087) and the Excellent Young Teachers Training Program for colleges and uni- versities of Guangdong Province, China (No. Yq2013107).
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció MINECO/UNAB13-4E-1604
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió acceptada per publicar
Matèria: Averaging theory ; Uniform isochronous centers ; Weak Hilbert problem
Publicat a: Advanced Nonlinear Studies, Vol. 16 Núm. 2 (2016) , p. 197-220, ISSN 2169-0375

DOI: 10.1515/ans-2015-5010


Postprint
25 p, 401.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-01-23, darrera modificació el 2021-05-23



   Favorit i Compartir